RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 3, Pages 558–561 (Mi dan34402)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Homogeneous locally symmetric regions in conformal space

A. A. Rivilis

Moscow State Pedagogical Correspondence Institute

Full text: PDF file (643 kB)

Bibliographic databases:
UDC: 513.015.5
Presented: И. Г. Петровский
Received: 16.05.1968

Citation: A. A. Rivilis, “Homogeneous locally symmetric regions in conformal space”, Dokl. Akad. Nauk SSSR, 184:3 (1969), 558–561

Citation in format AMSBIB
\Bibitem{Riv69}
\by A.~A.~Rivilis
\paper Homogeneous locally symmetric regions in conformal space
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 3
\pages 558--561
\mathnet{http://mi.mathnet.ru/dan34402}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0250225}
\zmath{https://zbmath.org/?q=an:0188.25802}


Linking options:
  • http://mi.mathnet.ru/eng/dan34402
  • http://mi.mathnet.ru/eng/dan/v184/i3/p558

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Rivilis, “Homogeneous locally symmetric regions in homogeneous spaces associated with semisimple Jordan algebras”, Math. USSR-Sb., 11:3 (1970), 377–389  mathnet  crossref  mathscinet  zmath
    2. B. O. Makarevich, “Open symmetric orbits of reductive groups in symmetric $R$-spaces”, Math. USSR-Sb., 20:3 (1973), 406–418  mathnet  crossref  mathscinet  zmath
    3. È. B. Vinberg, B. N. Kimel'fel'd, “Homogeneous domains on flag manifolds and spherical subgroups of semisimple Lie groups”, Funct. Anal. Appl., 12:3 (1978), 168–174  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:31
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020